MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. POLYAXIAL PEDICLE SCREW; PEDICLE SCREW PEDICLE SCREW 6X50

MEDACTA INTERNATIONAL SA M.U.S.T. POLYAXIAL PEDICLE SCREW; PEDICLE SCREW PEDICLE SCREW 6X50
Model Number 03.50.019
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 march 2025: lot 2320177: (b)(4) items manufactured and released on 08-feb-2023.Expiration date: 2028-01-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Visual inspection performed by medacta spine r&d project manager: the implant is conform.The screw has been implanted successfully in a sawbone pcf30.The cause of the loosening is not associated to the implant.Although a specific root cause cannot be confirmed, it is most likely that the unique conditions occurring during the surgical application influenced the reported issue.The investigation does not indicate any potential manufacturing related issue or systemic deficiency and the tests performed had positive results.
 
Event or Problem Description
Revision surgery at 1 year 8 months due to a 6mm loose screw.The surgeon implanted a 7mm and the surgery was completed successfully.

Brand Name
M.U.S.T. POLYAXIAL PEDICLE SCREW
Common Device Name
PEDICLE SCREW PEDICLE SCREW 6X50
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21595453
Report Number3005180920-2025-00178
Device Sequence Number18400701
Product Code MNI
UDI-Device Identifier07630030834226
UDI-Public07630030834226
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.50.019
Device Lot Number2320177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite